how much dilaudid is equal to 60mgs of percocet per 24hrs. and what effects can i expect from dilaudid,feeling of well being ,euphoria. I am so used to narcotics i barely get pain relief from anything. Suggestions? If i sound like an addict i probably am not by choice but heath circumstances thanks,noble
22 Aug 2011
60mgs of percocet per day is approximately equal to 4 to 4.5 mgs dilaudid per day. If you are use to taking percocet at 60mgs, you probably won't notice much difference in feelings of euphoria though you may get better pain relief with the dilaudid.
Hope this helps,
23 Aug 2011
Laurie is spot on. I just want to add that those feelings of euphoria and well being usually disappear with tolerance. Since you have been on opioid medications for a long time, it is very unlikely that you will feel those effects unless you go to a very high dose that could be dangerous. If you are taking pain meds for those kinds of "feelings", you are taking pain meds for the wrong reason and will be very disappointed as those feelings go away very quickly early on in opioid treatment. You may very well get better pain relief from the Dilaudid but better pain management should be your goal. It makes me nervous about a person who asks about feelings of euphoria and feelings of well being as those are the effects that addicts look for.
23 Aug 2011
I am telling you this because I like you have had to be on various medications for pain but it's been due to neuromuscular problems due to me having polio, I am very fortunate I was not confined to the iron lung and after approx 12 surgeries (the same surgeon) God has richly blessed me, I was on Dilaudid every 3-4 hours and it worked for me unfortunately this last winter we had a snow storm and we also had an Ice storm to follow, I was low on medication and I really didn't have much choice but to get out, my plan was to get the script and then a pitstop by the grocery, I caught a fall and it happened in a way until I was able to protect my right leg but it did multiple fractures with my vertebraes and also a disc in my neck and back, I had to see the doctor and the pain was no longer controlled (the new pain) by Dilaudid, the doctor switched me to a drug called Opana at first it did not work and relieve things till I could get much rest but I am so fortunate to have a pain med doctor that has been a God send! I also went on patches that were intended for use with shingles, as a matter of fact the insurance company would not pay for them due to this fact, you can apply up tp 3 patches up to 12 hours and then you are off of them for 12 hours. the principal ingredient is Lidocaine but that along with the Opana made a big difference. I am off the patches and have been able to decrease the Opana dosage, I just hope that you have a positive experience with the Dilaudid, it does not come long acting but you may get the relief that you need it is my sincere hope that it works well for you. I wish you only the very best
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a vien disease which causes immense pain in my one leg. I am on 80MG Oxycontin 2 x's Daily and 12 percocet's daily and 4MG Dilaudid ...
1 answer • 2 Jul 2010
I was told that after weaning down from oxycodone that if you took 4mg then step down to 2 mg of dilaudid then stop the dilaudid then the WD's ...
3 answers • 27 Jul 2010
I can't go back to clinic now until I see an 'addictionologist' to prove I am not an addict<|??? Crazy as I have never taken ...
2 answers • 3 Aug 2010
In the post, http://www.drugs.com/dosage/hydromorphone.html, there is mention to consider decreasing the IV dose of Dilaudid in the elderly. ...
1 answer • 4 May 2011